# SDR 2019FA0000323

- Difficulty date: August 19, 2019
- Submitted: September 30, 2019
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28548
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR LEVER DID NOT MOVE UP. QRF PERFORMED. CORRECTIVE ACTION: HAS BEEN REPLACED LANDING GEAR CONTROL LEVER LOCK SOLENOID AND RELAY.
